MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. PREVUE C; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. PREVUE C; INTRAOCULAR LENS
Model Number PREVUE C (+23.00 D)
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable event that occurred in the usa."posterior capsule rupture" is indicated as a potential adverse event related to iol implantation in hoya ifu covered under the warnings section.Type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
 
Event or Problem Description
Intra-operative complications: lens was implanted then explanted due to lens decentered because of posterior capsule tear.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred inside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: corrected to yes.Additional information: added date returned indicated company representative for investigation type of report - noted as follow-up #1 type of follow-up - noted for corrected information and additional information added codes for manufacturer's investigation: type; findings; and conclusion.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.We couldn't confi rm reported event but we found the iol was damaged.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: prevue c).The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
 
Event or Problem Description

Brand Name
PREVUE C
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
525 technology drive
suite 280
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
goutham pendyala
525 technology drive
suite 280
irvine, CA 92618
9093896317
MDR Report Key15756451
Report Number3006723646-2022-00155
Device Sequence Number6657226
Product Code HQL
UDI-Device Identifier10757770564214
UDI-Public10757770564214
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPREVUE C (+23.00 D)
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown